Has anyone taking valium and it not help with the anxiety? I currently take 7.5 mg am and pm and have for 8 months for meiners and dr thought it should help with the anxiety and panic attacks but it doesn't, I have adverse affect with it. It doesn't make me tired or calm me down and I have also tried buspar and zoloft and still not helping with the anxiety/panic to the point where I don't go anywhere unless absolutely necessary.
Ashton I really think its time to go back to the doctor and let them know that this is not working it really is not unusually to take a few tries to find the right medication but looks like you have been pretty patient take your note above with you sometimes we get upset and forget to say what is really going on you take a note and the doctor well read it,That way you well not forget anything.
I would try to get in as soon as possible they well find something to help you
just takes some time..chuck1957 retired pharmacy technician Cpht. oregon
No Problem Ashton just do your best to try and relax believe me your not going to loose my dear it sure seems like it at times but you well be fine use your klonipin try hard to relax the best for me is sit down or lay on couch breath in deep and slow and exhale slow continue until the anxiety is better my stomach used to jump around so i would put a small plate on my stomach and make it go up,many people do the shallow breathing meaning just in the chest which means you can hyperventolate so do not do that breath deep oooh by the way the book i like that said alot that i can understand is HOPE AND HEALTH FOR YOUR NERVES BY DR.CLAIRE WEEKS..if nothing else it shows your not crazy don't think that think of your children childhood etc and keep breathing deep my new good friend... hang in there im here anytime ASHTON chuck
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Posted 14 Feb 2011 • 2 answers
Posted 3 Aug 2012 • 5 answers
Posted 7 Jul 2016 • 2 answers
Posted 15 Jul 2017 • 2 answers